On the relation between index and multiplicity

Research output: Contribution to journalArticleResearchpeer-review

12 Citations (Scopus)


This paper is mainly devoted to the study of the index of a map at a zero, and the index of a polynomial map over ℝn. For semi-quasi-homogeneous maps we prove that the index at a zero coincides with the index at this zero of its quasi-homogeneous part. For a class of polynomial maps with finite zero set we provide a method which makes easier the computation of its index over ℝn. Finally we relate the index and the multiplicity.
Original languageEnglish
Pages (from-to)757-768
JournalJournal of the London Mathematical Society
Issue number3
Publication statusPublished - 1 Jan 1998


Dive into the research topics of 'On the relation between index and multiplicity'. Together they form a unique fingerprint.

Cite this